Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 102, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Dec 28, 2024, 3:41 PM CST for Jefferson County, Orange County, Texas; Cameron Parish, Louisiana. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2024, 3:41 PM CST (21:41 UTC)
- Expired
- Dec 28, 2024, 4:30 PM CST
- In force
- 49 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.0 in
Counties Cameron Parish, LA, Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 70 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 4:00 PM CST | MARINE TSTM WIND 75 | 2 S Port Arthur, TX | Severe wind gust measured by NOS site at 4:00PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 2:17 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2104 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.5
The text
As transmitted.
888
WFUS54 KLCH 282141
TORLCH
LAC023-TXC245-361-282230-
/O.NEW.KLCH.TO.W.0102.241228T2141Z-241228T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
341 PM CST Sat Dec 28 2024
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Northwestern Cameron Parish in southwestern Louisiana...
East central Jefferson County in southeastern Texas...
Southeastern Orange County in southeastern Texas...
* Until 430 PM CST.
* At 340 PM CST, a confirmed large and extremely dangerous tornado
was located 7 miles southeast of La Belle, or 9 miles west of Port
Arthur, moving northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Port Arthur around 345 PM CST.
Groves around 350 PM CST.
Orange around 410 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 2982 9415 2999 9386 2998 9383 2999 9385
3004 9377 2987 9362 2983 9380 2991 9376
2998 9377 2997 9386 2986 9393 2983 9381
2982 9381 2985 9394 2982 9392 2981 9395
2980 9393 2980 9395 2976 9411
TIME...MOT...LOC 2140Z 242DEG 30KT 2980 9409
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
Rua3 follow-up statements
518
WWUS54 KLCH 282154
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
354 PM CST Sat Dec 28 2024
TXC361-282203-
/O.CAN.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Orange TX-
354 PM CST Sat Dec 28 2024
...THE TORNADO WARNING FOR SOUTHEASTERN ORANGE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Louisiana...and southeastern Texas.
&&
LAT...LON 2986 9403 2998 9386 2997 9386 2988 9391
2983 9380 2989 9377 2997 9376 2999 9379
3000 9377 2987 9362 2983 9378 2982 9381
2981 9390 2981 9391 2979 9397
TIME...MOT...LOC 2153Z 254DEG 26KT 2982 9395
$$
LAC023-TXC245-282230-
/O.CON.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Cameron LA-Jefferson TX-
354 PM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR WEST
CENTRAL CAMERON PARISH IN SOUTHWESTERN LOUISIANA AND EAST CENTRAL
JEFFERSON COUNTIES...
At 353 PM CST, a confirmed large and extremely dangerous tornado was
located over Port Arthur, moving east at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Port Arthur and Groves around 400 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 2986 9403 2998 9386 2997 9386 2988 9391
2983 9380 2989 9377 2997 9376 2999 9379
3000 9377 2987 9362 2983 9378 2982 9381
2981 9390 2981 9391 2979 9397
TIME...MOT...LOC 2153Z 254DEG 26KT 2982 9395
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
Kowalski941
WWUS54 KLCH 282208
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
408 PM CST Sat Dec 28 2024
TXC245-282218-
/O.CAN.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Jefferson TX-
408 PM CST Sat Dec 28 2024
...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Louisiana...and southeastern Texas.
&&
LAT...LON 2982 9385 2985 9385 2983 9380 2989 9377
2997 9376 2999 9379 2999 9377 2987 9363
2983 9378
TIME...MOT...LOC 2208Z 250DEG 22KT 2986 9382
$$
LAC023-282230-
/O.CON.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Cameron LA-
408 PM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR WEST
CENTRAL CAMERON PARISH...
At 408 PM CST, a confirmed large and extremely dangerous tornado was
located 7 miles east of Port Arthur, moving east at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
This tornadic thunderstorm will remain over mainly rural areas of
west central Cameron Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 2982 9385 2985 9385 2983 9380 2989 9377
2997 9376 2999 9379 2999 9377 2987 9363
2983 9378
TIME...MOT...LOC 2208Z 250DEG 22KT 2986 9382
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
Kowalski579
WWUS54 KLCH 282223
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
423 PM CST Sat Dec 28 2024
LAC023-282231-
/O.EXP.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Cameron LA-
423 PM CST Sat Dec 28 2024
...THE TORNADO WARNING FOR WEST CENTRAL CAMERON PARISH WILL EXPIRE AT
430 PM CST...
The Tornado Warning that was previously in effect has been reissued
for Cameron Parish and is in effect until 5:15 PM. Please refer to
that bulletin for the latest severe weather information.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Louisiana...and southeastern Texas.
Remember, a Tornado Warning still remains in effect for Cameron
Parish
&&
LAT...LON 2982 9385 2985 9385 2983 9380 2989 9377
2997 9376 2999 9379 2999 9377 2987 9363
2983 9378
TIME...MOT...LOC 2221Z 242DEG 30KT 2990 9373
$$
KowalskiWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Dec 28, 3:28 PM CST, 13 minutes earlier.
Area forecast discussion, Dec 28, 3:28 PM CST, 13 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 328 PM CST Sat Dec 28 2024 ...New SHORT TERM, LONG TERM, MARINE... .SHORT TERM... (Tonight through Monday night) Issued at 315 PM CST Sat Dec 28 2024 At the surface, low pressure is near the Ark-La-Tex with a cold front extending to the SW, west of Houston. Aloft, a powerful midlevel shortwave trough is noted over north TX in water vapor imagery. Severe storms are beginning to consolidate over our SE TX counties at this time ahead of these features within a very warm and moist atmosphere, which, timing wise, is well in line with CAMs guidance over the last several hours. Showers and storms will continue to push east through the evening into the early part of the overnight period, eventually exiting lower Acadiana prior to midnight. Until then, all modes of severe weather will be possible as these storms consolidate into a QLCS and move east through the forecast area. A PDS Tornado Watch remains in affect through 9PM for the entire forecast area apart from lower Acadiana, with those few parishes expected to be included in another Tor Watch that will be issued later this evening. In addition to tornadoes, these storms will be capable of producing hail, damaging winds, frequent lightning, and torrential rainfall that could lead to flooding. Although many part of south LA have seen little weather today, it is imperative to not let your guard down through the next several hours as conditions will deteriorate quickly very soon. Once this weather clears the forecast area tonight, winds will gradually shift NW behind the cold front. However, little in the way of cooler/drier air is expected post-frontal passage, with dewpoints only "bottoming out" in the low to mid 50s tomorrow morning. Therefore, it does look like we will see another round of fog tonight/early tomorrow morning. Fortunately, the potential for widespread dense fog look minimal, but patchy areas of fog may be an issue Sun morning. Tomorrow into Monday weak surface high pressure slides overhead, with winds turning back to the SW to S Sun night. Otherwise, rather benign but warm weather continues through Monday, with highs in the upper 60s to mid 70s. Overnight lows fall into the upper 40s to mid 50s both Sun and Mon night. && .LONG TERM... (Tuesday through next Friday) Issued at 315 PM CST Sat Dec 28 2024 The long term period will bring several days of dry and seasonal conditions. Beginning on New Years Eve, a cold front will sweep through the region early in the day, likely prior to sunrise, shifting winds back to the north and advecting in a drier airmass throughout the daytime hours. Highs will reach into mid to upper 60s Tues afternoon, while dewpoints gradually fall into the low to mid 40s. Overnight, a secondary reinforcing cold front will quickly sweep through the area, resulting in a chilly start to the new year with lows falling in the the upper 30s to mid 40s Wed morning. Wednesday into Thursday, post-frontal high pressure builds down out of the Plains and settles overhead resulting in a couple of days of dry and mild conditions. Mostly sunny skies, highs in the upper 50s to low 60s, and light north winds can be expected each day. By Thursday afternoon into Thursday night, high pressure begins to depart to the east allowing winds to turn more easterly overhead. This will bring a slightly increase in dewpoints Thurs night into Fri, which will in turn increase overnight lows a bit. NBM is still wanting to bring small POPs in Thurs night into early Fri however, I'm still not convinced we will be nearly moist enough to squeeze out any showers through this period. Fri night into early Sat, another dry cold front sweeps through, effectively bringing an end to any warming/moistening trend as we head into the weekend. 17 && .AVIATION... (18Z TAFS) Issued at 1133 AM CST Sat Dec 28 2024 For the next few hours, scattered shower activity will continue to stream north across the region amid MVFR CIGs and gusty southerly winds. Some of these showers may evolve into thunderstorms through the next couple of hours, and will be capable of producing strong wind gusts, frequent lightning, and torrential rainfall. Around 2-3PM a line of strong to severe storms will move into SE TX, shifting east from there through the afternoon into the early part of the overnight hours. This line will bring the worst of the period's weather. Attempted to time this line out within the TAFs, including with TEMPO groups. Conditions will deteriorate at BPT around 2-3PM, at LCH between 4 and 5 PM, at AEX between 4 and 6 PM, and at LFT/ARA between 5 and 7 PM. Thereafter, rainfall/severe risk will come to an end and CIGs should gradually lift to VFR. However, some patchy fog is expected to develop overnight at all sites. This fog should burn off around 14Z tomorrow, giving way to VFR conditions. 17 && .MARINE... Issued at 315 PM CST Sat Dec 28 2024 Showers and storms will begin to amplify over the western waters through the next couple of hours, spreading east through the evening and eventually exiting the eastern waters prior to midnight. Winds and seas will be elevated this evening into tonight, and will also be higher in and around any strong to severe storms. Winds turn NW after the front and relax quickly, before veering SW to S again by early Monday. Dry weather returns overnight and continues through much of next week as a cold front exits the area. && .PRELIMINARY POINT TEMPS/POPS... AEX 51 67 48 72 / 90 0 0 0 LCH 53 70 52 72 / 80 0 0 0 LFT 56 70 52 73 / 80 0 0 0 BPT 54 72 53 74 / 40 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && SHORT TERM...17 LONG TERM....17 AVIATION...17
In the hours before
Local storm report, Dec 28, 10:21 AM CST, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1021 AM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM Tornado 4 NNE Oretta 30.58N 93.42W
12/28/2024 Beauregard LA Public
Video of a weak tornado filmed on George
Kendall Road.
&&Special weather statement, Dec 28, 12:29 PM CST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1229 PM CST Sat Dec 28 2024
LAZ027-281900-
Vernon LA-
1229 PM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN VERNON PARISH
THROUGH 100 PM CST...
At 1228 PM CST, Doppler radar was tracking a strong thunderstorm near
Anacoco, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Llano, Leesville, Anacoco, Kurthwood, Hutton, Slagle, and
Simpson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CST for central and
west central Louisiana.
&&
LAT...LON 3136 9303 3136 9299 3134 9298 3134 9296
3133 9295 3108 9329 3121 9344 3137 9329
3137 9303
TIME...MOT...LOC 1828Z 224DEG 39KT 3121 9331
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JBSpecial weather statement, Dec 28, 12:53 PM CST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1253 PM CST Sat Dec 28 2024
TXZ180-201-281930-
Hardin TX-Tyler TX-
1253 PM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TYLER AND
NORTHWESTERN HARDIN COUNTIES THROUGH 130 PM CST...
At 1253 PM CST, Doppler radar was tracking a strong thunderstorm near
Thicket, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Votaw, Warren, and Thicket.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CST for southeastern
Texas.
&&
LAT...LON 3049 9454 3071 9459 3062 9438 3025 9464
3025 9465 3049 9473
TIME...MOT...LOC 1853Z 205DEG 31KT 3037 9470
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JBSpecial weather statement, Dec 28, 1:58 PM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
158 PM CST Sat Dec 28 2024
TXZ180-259-282030-
Northern Jasper TX-Tyler TX-
158 PM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN TYLER AND NORTHEASTERN
JASPER COUNTIES THROUGH 230 PM CST...
At 158 PM CST, Doppler radar was tracking a strong thunderstorm near
Spurger, or near Town Bluff, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Spurger, Jasper, and Town Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CST for southeastern
Texas.
&&
LAT...LON 3061 9422 3072 9439 3105 9415 3088 9391
TIME...MOT...LOC 1958Z 218DEG 25KT 3073 9426
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JBLocal storm report, Dec 28, 2:00 PM CST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
200 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM Hail Hillister 30.67N 94.38W
12/28/2024 M0.70 Inch Tyler TX County Official
&&Local storm report, Dec 28, 2:32 PM CST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
232 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM Hail Town Bluff 30.79N 94.18W
12/28/2024 M0.75 Inch Tyler TX Emergency Mngr
Tyler County Emergency Management reports
dime sized hail falling in Town Bluff.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 8:52 AM CST | River Flood Warning | LCH | Newton, Orange | 29 days |
| Dec 28, 12:53 PM CST | Special Weather Statement | LCH | Hardin | 37 min |
| Dec 28, 12:59 PM CST | Severe Thunderstorm Warning | LCH | Hardin, Tyler | 46 min |
| Dec 28, 1:05 PM CST | Tornado Warning | LCH | Hardin, Tyler | 25 min |
| Dec 28, 1:28 PM CST | Tornado Warning | LCH | Jasper, Tyler | 32 min |
| Dec 28, 1:43 PM CST | Severe Thunderstorm Warning | LCH | Hardin, Tyler | 47 min |
| Dec 28, 1:58 PM CST | Special Weather Statement | LCH | Jasper | 32 min |
| Dec 28, 2:13 PM CST | Tornado Warning | LCH | Jasper, Newton | 47 min |
| Dec 28, 2:58 PM CST | Severe Thunderstorm Warning | LCH | Newton | 62 min |
| Dec 28, 2:58 PM CST | Tornado Warning | LCH | Jefferson | 47 min |
| Dec 28, 3:01 PM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Tyler | 59 min |
| Dec 28, 4:14 PM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Orange | 38 min |
| Dec 28, 4:26 PM CST | Flash Flood Warning | LCH | Hardin, Jasper, Tyler | 3 hr |
| Dec 28, 4:29 PM CST | Flash Flood Warning | LCH | Newton | 3 hr |
| Dec 28, 7:17 AM CST | Tornado Warning | LCH | Beauregard | 28 min |
| Dec 28, 7:49 AM CST | Severe Thunderstorm Warning | LCH | Rapides | 26 min |
| Dec 28, 7:50 AM CST | Special Weather Statement | LCH | Beauregard | 25 min |
| Dec 28, 7:51 AM CST | Special Weather Statement | LCH | Vernon | 24 min |
| Dec 28, 8:04 AM CST | Tornado Warning | LCH | Rapides | 26 min |
| Dec 28, 8:07 AM CST | Tornado Warning | LCH | Beauregard | 38 min |
| Dec 28, 8:29 AM CST | Severe Thunderstorm Warning | LCH | Rapides | 15 min |
| Dec 28, 8:52 AM CST | River Flood Warning | LCH | Rapides | 24 days |
| Dec 28, 8:52 AM CST | River Flood Warning | LCH | Beauregard | 4 days |
| Dec 28, 12:29 PM CST | Special Weather Statement | LCH | Vernon | 31 min |
| Dec 28, 3:26 PM CST | Special Marine Warning | LCH | 64 min | |
| Dec 28, 3:29 PM CST | Tornado Warning | LCH | Vernon | 31 min |
| Dec 28, 3:46 PM CST | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 59 min |
| Dec 28, 3:55 PM CST | Tornado Warning | LCH | Rapides, Vernon | 35 min |
| Dec 28, 4:18 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Evangeline, Rapides, Vernon | 57 min |
| Dec 28, 4:23 PM CST | Tornado Warning | LCH | Cameron | 40 min |
| Dec 28, 4:37 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 1 more | 53 min |
| Dec 28, 4:45 PM CST | Special Marine Warning | LCH | 45 min | |
| Dec 28, 5:05 PM CST | Severe Thunderstorm Warning | LCH | Cameron | 55 min |
| Dec 28, 5:09 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 66 min |
| Dec 28, 5:10 PM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 35 min |
| Dec 28, 5:26 PM CST | Tornado Warning | LCH | Cameron | 34 min |
| Dec 28, 5:38 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis, Lafayette, Saint Landry, Vermilion | 52 min |
| Dec 28, 5:55 PM CST | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 65 min |
Nearby
Tornado Warnings in Texas, 2024Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.